Researchers believe that cross-reactivity between anti-spike SARS-CoV-2 antibodies and otologic antigens can be a possibility. Anti-spike antibodies may react with antigens anywhere along the auditory pathway and fuel an inflammatory reaction.
Genetic predispositions and associated conditions may also play a significant role in determining whether or not an individual may develop vaccine-induced tinnitus. (Related: AstraZeneca vaccine creator says continual Covid vaccine booster shots are UNSUSTAINABLE.)
Stress and anxiety following a COVID injection may also play a role, as does any other anxiety-related adverse events following the vaccination. Vaccine-related anxiety as a potential cause of tinnitus developing after vaccination also needs to be explored.
Managing vaccine-associated tinnitus also remains unclear. However, researchers say it is necessary to get a well-established diagnosis, including a well-focused and detailed history and examination, with emphasis placed on pre-existing health conditions like autoimmune diseases and otologic conditions, such as sensorineural hearing loss and psychological well-being.
Patients often present with a history of one or more of the indicated disorders, but any association has not been established and requires further investigation to be concluded as potential risk factors for vaccine-induced tinnitus.
Boston Medical Center's Dr. Sabrina Assoumou pointed out that the medical community has not yet found a link between the vaccine and tinnitus. "My understanding is that the CDC has looked into this and they have not seen a cause or link between tinnitus and the vaccines.
"We need to continue to monitor it very closely and I am very encouraged to see that even though the person had tinnitus, he was still a very big vaccine advocate. The benefits still outweigh the risks so vaccination is definitely the way to go," she claimed.
There is no known cause of tinnitus, although it is said to be often associated with "acoustic trauma."
When it comes to the potential side effects of vaccination, there is not enough research yet. A study analyzed reports of hearing issues from COVID-19 vaccines to raise the issue of unexpected problems. Scientists are then tasked with reviewing such reports and looking for patterns of unusual side effects.
The Johns Hopkins University School of Medicine analyzed 555 VAERS reports of hearing loss that may be associated with any of the three COVID vaccines used in the U.S. between mid-December 2020 and mid-July 2021. However, the analysis found that hearing loss or other auditory issues were no more prevalent after vaccination than would be expected in the general population.
Still, the CDC has acknowledged reports of tinnitus post-vaccination, specifically with the Moderna and Pfizer vaccines.
In a statement, Pfizer said it takes reported adverse events very seriously although tinnitus cases have been reviewed and no causal association to the vaccine has been established yet. (Related: CHD says Pfizer and FDA dropped data bombshell on COVID vaccine consumers.)
Johnson & Johnson said tinnitus was identified as an adverse event in its phase 3 clinical trials, but maintained that it was impossible to establish a causal relationship to vaccine exposure. Moderna failed to respond to several requests for comment.
Follow Vaccines.news for more on COVID vaccine-related injuries.
Watch the video below to learn more about tinnitus and possible natural treatments.
This video is from the Holistic Herbalist channel on Brighteon.com.